# SDR CALA2013120993541

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 39,763 hours, 17,297 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED ON GND WITH SWITCH IN ARM.  IAW AMM 23-73-00, WITH THIS AIRCRAFT AFFECTIVITY, NS SWITCH IN AUTO, LANDING GEAR DOWN & LOCKED, THE EXIT SIGNS  WILL BE ILLUMINATED.
